# SDR FDEA2020060391115

- Difficulty date: May 29, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: ARB7118
- Condition: Corroded
- Location: Zone 700
- Part time: 10,000 hours, 10,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG A-FRAME ATTACH HOLES 4EA. AT PN ARB7118 ARE CORRODED.  FABRICATED AND INSTALLED 4 EA. REPAIR BUSHINGS AFTER REAMED AND COLD WORK IAW SRM 57-20-14-2R.
